# SDR UPS00434334

- Difficulty date: November 3, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FRAME WEBS CRACKED AT BS 560, BS 580, BS 600, BS 660, STR 24L, ALSO BS 600, BS 640, BS 660 STR 25L.  CRACKS STOP DRILLED IAW SRM 51-10-01.
